# SDR R61A201404010492

- Difficulty date: April 1, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT HORIZONTAL STAB AFT OF FWD SPAR RIB 12 FWD UPPER FLANGE AFT END IS CRACKED.  MX PERFORMED PERMANENT REPAIR RT HORIZONTAL STAB AFT OF FWD SPAR RIB 12 FWD UPPER FLANGE AFT END IAW ETD 2014-170-028468. SEE CONTINUATION NR 326 C1,C2 FOR WORK DETAILS ISSUED DMI 513611/3 FOR THE REPAIR INSPECTION TASK 55-10-012-0001. INTERVAL DET THRESHOLD OF 20000 FC INTERVAL OF 20000 F/C THRESHOLD COUNTED SINCE NEW REF VP-0100146-2014/370 FOR INSPECTION OF REPAIR AREA FCBS 55-10-00-005.
